MAUDE Adverse Event Report: ARTHREX, INC. FW,BPB #2 SUTR,BLU W/NDL; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. FW,BPB #2 SUTR,BLU W/NDL; POLYETHYLENE SYNTHETIC SUTURE
Model Number FW,BPB #2 SUTR,BLU W/NDL
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/19/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-7200 fiberwire #2 braided polyblend suture was cut when the first knot was made.This was discovered during use with no patient harm.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors are such as excessive force applied against a rough surface while cinching the first knot.
 
Event or Problem Description
Additional information provided: it was further reported that this was discovered during an achilles tendon repair procedure with no delay reported and no additional anesthesia administered.All fragments were retrieved from the patient and the case was completed with another suture.

Brand Name
FW,BPB #2 SUTR,BLU W/NDL
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23744028
Report Number1220246-2025-05482
Device Sequence Number8460167
Product Code GAT
UDI-Device Identifier00888867041264
UDI-Public(01)00888867041264(11)240901(17)290831(10)31710
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFW,BPB #2 SUTR,BLU W/NDL
Device Catalogue NumberAR-7200
Device Lot Number31710
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown